# SDR SWIA200210733

- Difficulty date: March 16, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 13,794 hours, 19,726 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0243
- Condition: Leaking
- Location: T/E Flap
- Part time: 10 hours, 20 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, F, J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT AND BLUE HYDRAULIC LOW PRESSURE, LOW LEVEL, AND MAIN PUMP LOW PRESSURE LIGHTS ILLUMINATED.  RETURNED TO LAX.  INSPECTION NOTED LEFT NACELLE FLAP ACTUATOR LEAKING.  REPLACED LEFT NACELLE FLAP ACTUATOR IAW MM 27-50-00.  OPS AND LEAK CHECKS GOOD.  SERVICED BLUE SYSTEM HYDRAULIC RESERVOIR AS REQUIRED.  RAN RELATED SYSTEMS WITH ELECTRIC AND ENGINE DRIVEN PUMPS.  ALL CHECKS GOOD.
